Nonlocal Hamiltonian, symplectic and recursion structures for N=1 supersymmetric KdV equation

I. Krasil'shchik, A. Verbovetsky, P.H.M. Kersten

    Research output: Contribution to conferencePaper

    Original languageEnglish
    Pages817-818
    Number of pages2
    Publication statusPublished - 16 Jun 2003
    EventInternational conference “Kolmogorov and Contemporary Mathematics” - Moscow, Russian Federation
    Duration: 16 Jun 200321 Jun 2003

    Conference

    ConferenceInternational conference “Kolmogorov and Contemporary Mathematics”
    CountryRussian Federation
    CityMoscow
    Period16/06/0321/06/03

    Keywords

    • METIS-211961

    Cite this

    Krasil'shchik, I., Verbovetsky, A., & Kersten, P. H. M. (2003). Nonlocal Hamiltonian, symplectic and recursion structures for N=1 supersymmetric KdV equation. 817-818. Paper presented at International conference “Kolmogorov and Contemporary Mathematics” , Moscow, Russian Federation.